# SDR CA110708018

- Difficulty date: July 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Aircraft time: 6,348 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 82974270003
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HAD A HYD FLUID LEAK ON TURN AROUND, NEXT FLIGHT WAS CANCELED, FURTHER INSPECTION REVEALED A PIN HOLE IN A HYD TUBE LOCATED IN THE RT NACELLE.  HOLE WAS CAUSED BY MISROUTING OF HYD TUBES RESULTING IN FOULING CONDITION.  BOTH TUBES WERE REPLACED AND A FLEET CAMPAIGN WAS C/O ON OTHER 4 COMPANY ACFT, NO FURTHER DAMAGE WAS FOUND.
